Can avastin cause diarrhea?

Question is Closed Report Mark as Favorite

Answers (1)

3 Mar 2010

Yes, diarrhea is a common side effect of Avastin. However, if diarrhea is persistent please see your doctor.

http://www.drugs.com/sfx/avastin-side-effects.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I have stage 2 breast cancer. I'm on Avastin because I agreed to be part of a study. I received?

... Avastin with each of my chemo drugs & I'm also part of the arm that extends to 10 (every third week) treatments of just avastin. I have ...

1 answer 16 Mar 2010

Does Avastin cause diffusion in polycytic astrocytomas?

Once you're on it, what are the risks of moving to another protocol?

1 answer 14 May 2010

Does Avastin prevent the growth of healthy cells and/or T-cells that fight cancer?

In other words does taking Avastin prevent the body's natural cancer-fighting capacity? I have recurrent, platinum-resistant stage IV Ovarian ...

0 answers 13 Sep 2011

My husband is taking Avastin, we would like to have a baby, will this drug affect the fetus?

I (the female) am perfectly healthy. My husband has been on various chemotherapy drugs, including Avastin, for a year. He will be done with the ...

0 answers 27 Sep 2011

How much is Avastin?

I am from out of the country and planning to get treated for my spinal tumor. My doctor recommended Avastin. I was wondering about the cost. I ...

0 answers 19 Jan 2012